<  Back to the Polytechnique Montréal portal

Items where Author is "Lépine, Jérôme"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: L
Number of items: 2.

L

Lépine, J., Guibault, F., Trépanier, J.-Y., & Pepin, F. (2001). Optimized Nonuniform Rational B-Spline Geometrical Representation for Aerodynamic Design of Wings. AIAA Journal, 39(11), 2033-2041. External link

Lépine, J. (1999). Optimisation de la représentation de profils d'ailes pour application au design aérodynamique [Master's thesis, École Polytechnique de Montréal]. Available

List generated on: Thu Jul 25 09:05:20 2024 EDT